Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding noticeable only while using bathroom, in first trimester. Is it concerning?

Hi, am bleeding during my first semester I am 11 weekd along and I hav enever bled before with my previous two children. I am a registered nursing student and it is probably just my mind working over time but how much bleeding is too much bleeding exactly. It is bright red blood and it was only noticable when I went to the bathroom just now.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Any vaginal bleeding during pregnancy, apart from the implantation bleeding is abnormal. You should get examined by your obstetrician and have a sonogram performed to locate the cause. Bright red color indicates fresh bleeding. Meanwhile take absolute bed rest, avoid intercourse and stress. You may need hormone supplementation and styptics. Please get further suggestions from your doctor. Good luck.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor